# SDR MASA200601287

- Difficulty date: May 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 24,414 hours, 17,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6015 PHX.  FLAPS FAIL CAUTION MESSAGE.  MX COMPLIED WITH PART A INSPECTION WITH NO DEFECTS NOTED.
